# SDR 2006FA0000093

- Difficulty date: January 26, 2006
- Submitted: January 26, 2006
- Operation: General aviation
- Aircraft: N328GT
- Make and model: Dorner DO328300
- Aircraft serial: 3183
- Aircraft time: 2,696 hours
- Engine: Pwa PW306B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shear Pin
- Condition: Broken
- Component: Nose Gear Door, Dorner
- Component part number: 001A322A1500000
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING GEAR RETRACTION THEY HEARD AND FELT A VIBRATION FROM NOSE GEAR DOOR NOT CLOSING FULLY.  DURING INSPECTION THE RIGHT HAND FORWARD GEAR DOOR BREAKING ROD ASSEMBLY WAS FOUND TO HAVE A BROKEN SHEAR PIN.
